3 doctors weighed in:

Can tarceva (erlotinib) cause someone to have mental confusion?

3 doctors weighed in
Dr. Anthony Back
Internal Medicine - Oncology
2 doctors agree

In brief: Yes but uncommon

The best way to find out would be to stop the tarceva (erlotinib).
The complicated thing is that patients who are on tarceva (erlotinib) often have other reasons they can be confused, so this person needs to have a workup! tell them to call their doctor!

In brief: Yes but uncommon

The best way to find out would be to stop the tarceva (erlotinib).
The complicated thing is that patients who are on tarceva (erlotinib) often have other reasons they can be confused, so this person needs to have a workup! tell them to call their doctor!
Dr. Anthony Back
Dr. Anthony Back
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors